# SDR ASAA2014060108125

- Difficulty date: June 1, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655676
- Condition: Corroded
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAYBS  727F BETWEEN S26-27R AFT SIDE OF FRAME CORRODED.  ACFT GROUNDED.  REPAIRED FRAME IAW SRM 53-00-07-2R-4.
